# SDR UIEA2018102002292

- Difficulty date: October 20, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 94,754 hours, 18,141 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LIGHT SIGN INOP AT R2 DOOR LOWER. RECONECT EMER LIGHT SIGN AT R2 DOOR LOWER, OPS CHECK C/W IAW MM 33-50-00.
